• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Kiwi

Cialis, Viagra

5 posts in this topic

Hello

I'm trying to find out information regarding hormones when taking Cialis or Viagra. I was taking Cialis for a while and my ulcers cleared up significantly (yay!) but my menstrual cycle stopped. So I stopped taking the Cialis but now my ulcers are back with a vengance. Has anyone experienced any hormonal changes or if so, did you take anything in conjunction with the Cialis? I am 35 years old. Thank you


Kiwi

 

Diagnosed 2006 - Diffuse Scleroderma

Skin and lung involvement

Share this post


Link to post
Share on other sites

Hey Kiwi,

Cute name. I take revatio aka Viagra and I haven't noticed anything hormonal just my finger ulcers getting better. Are you absolutely sure it has to do with Cialis? Sometimes stress, scleroderma or even other meds can affect a woman's cycle. I guess I ask because I've never read of any relation between Cialis & hormones.

 

I know viagra is supposed to relax the blood vessels encouraging the blood to flow. It doesn't seem that blood vessels has much to do with hormones but I'm not a doctor so eh.. what do I know? :P

 

peanut


You can deprive the body but the soul needs chocolate

my HMO makes me wear a helmet...

Share this post


Link to post
Share on other sites

Hi Kiwi,

 

I haven't tried the cialis, wish I could but if the ulcers get better why stop? Not getting a period is not a bad thing. In fact, they've decided that the fewer period we get in alifetime seem to offer some protection against breast cancer! Since breast feeding moms tend to get the cancer way less often than women who didn't breastfeed, they have made a coorellation between fewer periods and less cancer. Ulcers are way worse than no period. I can't imagine why that would make you stop taking the cialis? curious...

Karen

Share this post


Link to post
Share on other sites

Hi there

thank you for your responses. I have started taking Ginko Biloba instead but it is early days yet. No one here can offer me any info regarding hormones/Cialis but they seem to be in agreeance that it shouildn't affect my cycle.

I was tryimg to get a normal cycle back so I could get my eggs checked. I really want kids (although I have no boyfriend currently!!) and am scared I have jeopodised my7 chances with cyclophospamide and Cialis. Also Cialis is very expensive....


Kiwi

 

Diagnosed 2006 - Diffuse Scleroderma

Skin and lung involvement

Share this post


Link to post
Share on other sites

Kiwi,

I forgot about Gingko Biloba helping Raynaud's. I did find it mentioned on our Raynaud's Prevention page. Apparently, A trial at the University of Dundee using Seredrin high-strength gingko biloba with phytosome reduced the frequency of Raynaud's attacks in sufferers by an average of 70 per cent. The problem with it, is that is can interfere or react with prescription medications. For example, I'm on Coumadin (Warfarin) so I can NOT use it. It could cause my blood to get too thin and unable to clot properly. So please check your medications and talk with you doctor to make sure you don't have any interactions.

 

Big Hugs,


Janey Willis

ISN Support Specialist

(Retired) ISN Assistant Webmaster

(Retired) ISN News Director

(Retired) ISN Technical Writer for Training Manuals

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now